# SDR CA120126006

- Difficulty date: January 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED COMPRESSOR STALL DURING CLIMB OUT. LOAD BANG, VIBRATION, AND N1 SPEED LOSS CAUSING APR ACTIVATION. CREW ELECTED TO RETURN TO FIELD.
